Home > Research > Publications & Outputs > Special issue on the Mathematics of Operational...

Links

Text available via DOI:

View graph of relations

Special issue on the Mathematics of Operational Research

Research output: Contribution to journalEditorial

Published
<mark>Journal publication date</mark>1/07/2019
<mark>Journal</mark>IMA Journal of Management Mathematics
Issue number3
Volume30
Number of pages1
Pages (from-to)267-267
Publication statusPublished
Early online date15/05/19
Original languageEnglish